MathSciNet Relay Station
MathSciNet bibliographic data
MR2678606 (2011h:92073) 92D25 (34K13 34K20)
Liu, Zhijun; Wu, Jianhua; Tan, Ronghua; Chen, Yiping Modeling and analysis of a periodic delayed two-species model of facultative mutualism. Appl. Math. Comput. 217 (2010), no. 2, 893–903.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement